# SDR UPS00832830

- Difficulty date: May 19, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 1340 LONG 11L UPPER AFT CORNER OF CENTER LEFT SERVICE DOOR OPENING SKIN IS CRACKED.  REPAIRED IAW SRM 53-2-0 FIG 18.
